# SDR DLL13952780

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, C-2 CARGO COMPT FLOORBEAM FS 1480 LBL 60 CORRODED.  REMOVE CAP SECTION, FAB NEW CAP PER SRM 53-23-00 FIG 802 PG 803/804.
